# SDR C2XA09RI115

- Difficulty date: June 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 25,509 hours, 19,083 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01385
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 7,645 hours, 5,667 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CABIN AUTO PRESSURIZATION SYS OPERATED ABNORMALLY ON DESCENT. CREW LANDED ACFT UNEVENTFULLY. MX REMOVED AND REPLACED ELECTRO-PNEUMATIC OUTFLOW VALVE AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
